MathSciNet Relay Station
MathSciNet bibliographic data
MR2678976 (2011g:32047) 32U15 (32W20 41A17)
Burns, D.; Levenberg, N.; Ma'u, S.; Révész, Sz. Monge-Ampère measures for convex bodies and Bernstein-Markov type inequalities. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6325–6340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement